# SDR SWAA2023072072693

- Difficulty date: June 28, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 70,474 hours, 41,850 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING T/E ACCESS PANEL 661BB LOWER SKIN SURFACE HAS CRACKS AROUND FASTENER HOLES.<[01] APPLIED REPAIR IN DAMAGED AREA ( FASTENER HOLES.) AS PER B737 SRM 51-70-04-2R-9 . MATERIAL USED PO#1776837 ; PO#2012656 AND PO#1738579.;[02] VERIFIED FINAL CORRECCTIVE ACTION.
